MAUDE Adverse Event Report: AGILENT TECHNOLOGIES, INC. PD-L1 IHC 28-8 PHARMDX

AGILENT TECHNOLOGIES, INC. PD-L1 IHC 28-8 PHARMDX
Model Number SK005
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause: alteration of assay and staining in this case was not confirmed.The customer on site requested a replacement for a new lot.This investigation is ongoing.Failure mode description: as no malfunction were found after completion of investigation; the failure mode could not be verified as an instrument or product specific malfunction.There is a significant delay in testing due to replacement lot not being shipped to the site in time.This report is being filed as part of agilent's commitment to due diligence reporting.Supplemental report will be submitted once additional information is received.
 
Event or Problem Description
Customer complaint record reported the event as follows: heavy staining in positive tissues and controls.Customer requested a different lot from the manufacturer.No direct or indirect patient harm or user harm have been reported.

Brand Name
PD-L1 IHC 28-8 PHARMDX
Common Device Name
PD-L1 IHC 28-8 PHARMDX
Manufacturer (Section D)
AGILENT TECHNOLOGIES, INC.
5301 stevens creek blvd.
santa clara CA 95051
MDR Report Key11060445
Report Number2916205-2020-00001
Device Sequence Number11076999
Product Code PLS
UDI-Device Identifier05700571108161
UDI-Public05700571108161
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK005
Device Catalogue NumberSK00521-5
Device Lot Number11202412
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1